MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7MM TI STRAIGHT RADIAL STEM 26MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7MM TI STRAIGHT RADIAL STEM 26MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER
Model Number 04.402.007S
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Manufacturing location: (b)(4).By: (b)(4).Manufacturing date: 05-may-2015.Expiration date: 30-mar-2020.Part number: 04.402.007s, 7mm ti straight radial stem 26mm ¿ sterile.Lot number: 7855594 (sterile).Lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Certificate of compliance received from (b)(4) dated april 1 2015 was reviewed and determined to be conforming.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Packaging label log lppf, lmd/lpf was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21014, tialnbri16.00.Lot number: 7557656.Lot quantity: (b)(4).Certified test report supplied by (b)(4) company dated november 22, 2013 and inspection certificate supplied by (b)(4) dated june 25, 2012 were reviewed and determined to be conforming.Lot summary report dated december 12, 2013 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a revision left radial head arthroplasty due to left failed radial head arthroplasty.She developed osteolysis of the implant.The implant was noted to have been recalled after its placement.There was a note to be a moderate amount of synovitis within the joint.The implant was noted to be loose and the implant was subsequently removed.On (b)(6) 2016, the patient underwent a closed reduction left fracture-dislocation of the elbow due to fracture dislocation left elbow, radial head fracture w/ lateral epicondyle fracture, and dislocation of the elbow joint.On (b)(6) 2016, the patient who is a s/p fracture-dislocation of her left elbow and had a highly comminuted radial head fracture underwent a left elbow radial head arthroplasty with lateral ulnar collateral ligament repair.On (b)(6) 2018, the patient had a follow-up visit and claims to have stiffness issues postoperatively, reports pain in the lateral elbow but attends extensive therapy.Concomitant devices reported: 20mm cocr radial head standard height/12.0mm-sterile (part number 09.402.020s, lot h021034, quantity 1).This report involves one (1) 7mm ti straight radial stem 26mm-sterile.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a4, b6, b7.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
7MM TI STRAIGHT RADIAL STEM 26MM-STERILE
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10061307
Report Number2939274-2020-02354
Device Sequence Number14331146
Product Code KWI
UDI-Device Identifier10886982128041
UDI-Public(01)10886982128041
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2020
Device Model Number04.402.007S
Device Catalogue Number04.402.007S
Device Lot Number7855594
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer08/07/2020
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date08/14/2020
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1124-2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20MM COCR RADIAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight62